Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CARDIAC CATH PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ROI CPS, LLC REGARD; CARDIAC CATH PACK
Model Number
HT00051Q
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Hole in vented bag.Discovered during set up.No delay to case.No harm to the patient.
New Search
Submit an Adverse Event Report
Brand Name
REGARD
Common Device Name
CARDIAC CATH PACK
Manufacturer
(Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
MDR Report Key
12240725
Report Number
3014527682-2021-00015
Device Sequence Number
19628505
Product Code
OES
UDI-Device Identifier
10194717110002
UDI-Public
10194717110002
Combination Product (Y/N)
N
Initial Reporter State
AR
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
07/28/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
05/11/2023
Device Model Number
HT00051Q
Device Catalogue Number
880051017
Device Lot Number
88209Q
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/14/2021
Initial Report FDA Received Date
07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1